Volume 3, Issue 1
Order Interval Secant Method for Nonlinear Systems

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40

Published online: 1985-03

Preview Full PDF 519 2134
Export citation
  • Abstract

An order interval secant method is given.Its rate of convergence is faster than that of order interval Newton method in [1]. The existence and uniqueness of a solution to nonlinear systems and convergence of the interval iterative sequence are also proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-35, author = {Qing-Yang Li}, title = {Order Interval Secant Method for Nonlinear Systems}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {1}, pages = {35--40}, abstract = { An order interval secant method is given.Its rate of convergence is faster than that of order interval Newton method in [1]. The existence and uniqueness of a solution to nonlinear systems and convergence of the interval iterative sequence are also proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9605.html} }
TY - JOUR T1 - Order Interval Secant Method for Nonlinear Systems AU - Qing-Yang Li JO - Journal of Computational Mathematics VL - 1 SP - 35 EP - 40 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9605.html KW - AB - An order interval secant method is given.Its rate of convergence is faster than that of order interval Newton method in [1]. The existence and uniqueness of a solution to nonlinear systems and convergence of the interval iterative sequence are also proved.
Qing-Yang Li. (1970). Order Interval Secant Method for Nonlinear Systems. Journal of Computational Mathematics. 3 (1). 35-40. doi:
Copy to clipboard
The citation has been copied to your clipboard